Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 7, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at May 9, 2011, 1:05 AM CDT for Grant County, Roberts County, South Dakota. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2011, 1:05 AM CDT (06:05 UTC)
- Expired
- May 9, 2011, 1:45 AM CDT
- In force
- 40 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Grant County, SD, Roberts County, SD
The radar
The Aberdeen radar (KABR), 119 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 1:06 AM CDT | HAIL 1 | 6 S Summit, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 6.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1839 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
987 WUUS53 KABR 090605 SVRABR SDC051-109-090645- /O.NEW.KABR.SV.W.0007.110509T0605Z-110509T0645Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ABERDEEN SD 105 AM CDT MON MAY 9 2011 THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL GRANT COUNTY IN NORTHEAST SOUTH DAKOTA... SOUTH CENTRAL ROBERTS COUNTY IN NORTHEAST SOUTH DAKOTA... * UNTIL 145 AM CDT * AT 101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF MARVIN...OR 18 MILES WEST OF MILBANK...MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CORONA AROUND 125 AM CDT... WILMOT AROUND 130 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ABERDEEN. && LAT...LON 4558 9686 4541 9670 4515 9687 4523 9715 TIME...MOT...LOC 0606Z 211DEG 25KT 4526 9698 WIND...HAIL <50MPH 1.00IN $$ PARKIN
2 follow-up statements
337 WWUS53 KABR 090634 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 134 AM CDT MON MAY 9 2011 SDC051-109-090645- /O.CON.KABR.SV.W.0007.000000T0000Z-110509T0645Z/ ROBERTS SD-GRANT SD- 134 AM CDT MON MAY 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL GRANT AND SOUTH CENTRAL ROBERTS COUNTIES UNTIL 145 AM CDT... AT 128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR WILMOT...OR 16 MILES NORTHWEST OF MILBANK... MOVING NORTHEAST AT 30 MPH. IN ADDITION...AT 106 AM QUARTER SIZE HAIL WAS REPORTED 6 MILES SOUTH OF SUMMIT ON INTERSTATE 29 WITH THIS STORM. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH CENTRAL GRANT AND SOUTH CENTRAL ROBERTS COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ABERDEEN. && LAT...LON 4518 9685 4531 9695 4558 9686 4541 9670 TIME...MOT...LOC 0633Z 211DEG 25KT 4542 9684 WIND...HAIL <50MPH 1.00IN $$ PARKIN
858 WWUS53 KABR 090644 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 144 AM CDT MON MAY 9 2011 SDC051-109-090654- /O.EXP.KABR.SV.W.0007.000000T0000Z-110509T0645Z/ ROBERTS SD-GRANT SD- 144 AM CDT MON MAY 9 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GRANT AND SOUTH CENTRAL ROBERTS COUNTIES WILL EXPIRE AT 145 AM CDT/1245 AM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ABERDEEN. LAT...LON 4518 9685 4531 9695 4558 9686 4541 9670 TIME...MOT...LOC 0644Z 211DEG 25KT 4549 9678 $$ PARKIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 10:34 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, May 8, 10:34 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 1034 PM CDT SUN MAY 8 2011 .UPDATE... UPDATED TO REMOVE THE TORNADO WATCH FROM WRN COUNTIES. ALSO LOWERED THUNDERSTORMS CHANCES OVERNIGHT WITH LATEST OBSERVATIONS AND SATELLITE IMAGERY...ALONG WITH MODEL GUIDANCE SUGGESTING LESS IN THE WAY OF SHOWER AND THUNDERSTORM COVERAGE OVERNIGHT. && .PREV DISCUSSION... .SHORT TERM...TONIGHT THROUGH TUESDAY FORECAST CHALLENGES...CONVECTION POTENTIAL OVER THE NEXT FEW DAYS...ALONG WITH HEAVY RAIN POTENTIAL...AND IMPACTS OF STRATUS ON TEMPERATURES. CURRENTLY...CONVECTION FROM EARLIER IN THE DAY HAS PRETTY MUCH VACATED THE CWA PUSHING OFF TO THE EAST INTO MINNESOTA. ELSEWHERE...PARTLY TO MOSTLY SUNNY SKIES THIS AFTERNOON HAS LED TO CONSIDERABLE DESTABILIZATION OF THE ATMOSPHERE...PARTICULARLY OUT ACROSS THE SWRN FORECAST ZONES...WHERE CAPE HAS INCREASED TO AS MUCH AS 2000 TO 3000 J/KG...WHILE CINH HAS DIMINISHED IN A COUPLE OF DIFFERENT AREAS TO LESS THAN -50 J/KG. BENEATH THE MOSTLY CLOUDY SKIES OUT EAST WHERE OFF AND ON SHOWERS HAVE JUST RECENTLY SHIFTED OFF TO THE EAST...TEMPERATURES ARE WARMING THROUGH THE UPPER 50S INTO THE LOWER 60S. ELSEWHERE...TEMPERATURES ARE WARMING THROUGH THE 60S AND 70S WITH SOME LOW TO MID 80S NOTED JUST SOUTH AND WEST OF JONES/LYMAN COUNTIES. VISIBLE SATELLITE IMAGERY ALSO APPEARS TO BE DETECTING POSSIBLY THE FIRST TOWERING CU IN NORTH CENTRAL NEBRASKA AMID THE CU FIELD STRETCHING FROM NERN KANSAS ALL THE WAY UP TO JUST SOUTH OF KPIR. A COUPLE OF QUICK DETAIL UPDATES TO WEATHER GRIDS...STILL HAVE SEVERE THUNDER MENTION IN ACROSS THE SWRN ZONES FROM LATE THIS AFTERNOON THROUGH MID-EVENING...FOR ANY CONVECTION THAT CAN GET GOING WITHIN THIS DESTABILIZING AIRMASS OVER NC NEBRASKA AND SC SODAK. PWATS ARE PROGGED TO BE 1.00-1.25 INCHES ACROSS MUCH OF THE CWA OVER THE NEXT 36 TO 42 HOURS. PWATS LIKE THESE ARE ABOVE NORMAL FOR EARLY MAY...LIKE 2 STANDARD DEVIATIONS ABOVE NORMAL...AND CAN BE A PRETTY GOOD INDICATOR AS TO THE POTENTIAL FOR EFFICIENT RAIN PRODUCTION AND TORRENTIAL RAINFALL RATES. SO...HAVE INTRODUCED RW+ OR HEAVY RAIN POSSIBLE MENTION INTO BOTH TONIGHT/S AND MONDAY NIGHT/S WEATHER GRIDS FOR THIS. IN ADDITION TO THE POSSIBILITY OF ISOLATED TO WIDELY SCATTERED SUPERCELLULAR THUNDERSTORMS /LARGE HAIL MAIN SEVERE THREAT/ THROUGH LATE THIS EVENING OVER PORTIONS OF CENTRAL AND SOUTH CENTRAL SOUTH DAKOTA...THE POTENTIAL EXISTS FOR STRONG CONVECTION LATER TONIGHT WHEN A STRONGER AREA OF LOW PRESSURE APPROACHES THE REGION FROM THE WEST. THE POSSIBILITY EXISTS FOR LATE NIGHT THUNDERSTORMS TO GET GOING ACROSS NWRN SODAK/SWRN NODAK AND PROPAGATE EASTWARD ALONG THE BEST GRADIENT OF LOW LEVEL MOISTURE/WAA AND WITHIN A STRONG LOW LEVEL JET FORECAST TO DEVELOP OVERNIGHT TONIGHT. THERE COULD BE A FEW SEVERE STORMS WITHIN THIS LATE NIGHT CONVECTION SCENARIO...WITH LARGE HAIL THE PRIMARY THREAT. EXPECTING A BREAK IN THE ACTION ON MONDAY ONCE OVERNIGHT/EARLY MONDAY MORNING CONVECTION CLEARS OUT OF THE AREA. IN ALL LIKELIHOOD...UNTIL THE NEXT LARGE AREA OF LOW PRESSURE BEGINS APPROACHING THE REGION EARLY MONDAY EVENING...DRY CONDITIONS WOULD HOLD OVER THE AREA WHILE STRONG MID-LEVEL WARM AIR LAYER IN PLACE WOULD ACT TO KEEP THINGS CAPPED DURING THE DAY. HOWEVER...WHEN SURFACE LOW PRESSURE AND ATTENDANT SURFACE WARM FRONTAL BOUNDARY BEGINS APPROACHING LATE IN THE DAY /MAINLY AFTER 00Z TUESDAY/...0-6KM SHEAR RAMPS UP FROM AROUND 30 KNOTS TO MORE LIKE 45 TO 50 KNOTS OF SHEAR AND LOW LEVEL WAA/FORCING ALONG ANOTHER DEVELOPING LOW LEVEL JET MONDAY NIGHT COULD VERY WELL SIGNAL THE START OF ANOTHER ROUND OF STRONG NIGHT-TIME STORMS MOVING NORTHWARD INTO NORTH DAKOTA. ON TUESDAY...MUCH OF THE FORCING/LIFT AND MOISTURE FOR CONVECTION IS SHIFTING INTO NORTH DAKOTA AND MINNESOTA. THE ONLY POTENTIAL FOR CONVECTION COULD COME AT PEAK HEATING AS A COLD FRONT/DRYLINE FEATURE TRIES TO WORK EASTWARD ACROSS THE CWA. COULD SEE ISOLATED TO WIDELY SCATTERED SHOWERS FORMING ALONG THIS BOUNDARY TUESDAY AFTERNOON. OTHERWISE...TUESDAY AND TUESDAY NIGHT ARE TRANSITION PERIODS FOR DRIER AIR AND COLDER AIR WORKING INTO THE CWA FROM THE NORTHWEST. TUESDAY NIGHT IS CURRENTLY A DRY FORECAST PERIOD. TEMPERATURES THROUGH EARLY TUESDAY WILL BE NEAR TO ABOVE NORMAL AT NIGHT...WHILE DAYTIME HIGHS ON MONDAY COULD BE HAMPERED BY LOW STRATUS THAT IS STILL DEPICTED IN THE MODELS AS FORMING MAINLY BETWEEN 925HPA AND 850HPA LATER TONIGHT AND PERSISTING THROUGH MUCH OF MONDAY NIGHT. QUITE THE GRADIENT OF TEMPERATURE IS FORECAST RIGHT NOW ON TUESDAY...WITH THE FAR NORTHWESTERN CWA POSSIBLY ONLY SEEING HIGHS IN THE UPPER 50S TO LOWER 60S...WHILE THE FAR EASTERN ZONES WARM INTO THE UPPER 70S TO AROUND 80. RATHER LOW CONFIDENCE/LOW SKILL TEMPERATURE FORECAST SETTING UP THERE. .LONG TERM...WEDNESDAY THROUGH SUNDAY MAIN FORECAST CHALLENGE CONTINUES TO BE PRECIP CHANCES THROUGH THE PERIOD. MODELS HAVE BEEN INCONSISTENT RUN TO RUN DUE TO DISCREPANCIES IN TIMING AND EXACT POSITION OF LOWS. THE 12Z ECMWF CAME IN SIGNIFICANTLY WETTER THAN THE 00Z RUN AND ALSO WETTER THAN THE 12Z GFS. THOUGH THE GFS IS THE OUTLIER IN THE SPEED OF THE SYSTEM MOVING THROUGH THE CENTRAL PLAINS MID WEEK BELIEVE THE ECMWF MAY BE PUSHING PRECIP A LITTLE TOO FAR NORTH. HOWEVER DID KEEP IN SOME SLIGHT CHANCE POPS. FEEL THAT SOME SHOWERS/TSTORMS ARE NOT OUT OF THE QUESTION DURING AFTERNOON/EVENING HOURS MOST DAYS BUT HAD LOW CONFIDENCE IN TIMING SO KEPT SOME OF THE POPS BELOW PRECIP MENTION. BEST CHANCES WILL BE ACROSS THE EASTERN COUNTIES LATE ON WEDNESDAY. TEMPS WILL BE SOMEWHAT DEPENDENT ON LOW TRACKS AND CLOUD COVER. EXPECT BELOW AVERAGE TEMPS THROUGH THE PERIOD WITH AN UPPER TROF OVER THE REGION UNTIL SATURDAY. TEMPS WILL BEGIN TO MODERATE OVER THE WEEKEND UNDER HIGH PRESSURE. && .AVIATION... TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS CIGS WILL GENERALLY BE VFR THIS EVENING...BUT WILL THEN LOWER AFTER ABOUT MIDNIGHT TO IFR. CIGS AND VSBYS MAY OCCASIONALLY DROP INTO THE MVFR CATEGORY IN ASSOCIATION WITH STRONGER THUNDERSTORMS OVER SOUTH CENTRAL SOUTH DAKOTA. SOME OF THE THUNDERSTORMS MAY BE STRONG...PRODUCING GUSTY WINDS AND SMALL HAIL...MAINLY SOUTHEAST OF KPIR. THUNDERSTORMS CHANCES WILL CONTINUE THROUGH MONDAY AND SPREAD OVER THE AREA BY LATE MONDAY AFTERNOON...POTENTIALLY IMPACTING ALL TAF SITES. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...CHURCH SHORT TERM...DORN LONG TERM...WISE AVIATION...CHURCH WEATHER.GOV/ABERDEEN
Hazardous weather outlook, May 8, 4:56 AM CDT, 20 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 456 AM CDT SUN MAY 8 2011 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-091000- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 456 AM CDT SUN MAY 8 2011 /356 AM MDT SUN MAY 8 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS EASTERN SOUTH DAKOTA THIS MORNING...THEN ACROSS SOUTH CENTRAL SOUTH DAKOTA LATER THIS AFTERNOON INTO THE EVENING HOURS. THE GREATEST THREAT FOR SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL SOUTH DAKOTA LATE THIS AFTERNOON THROUGH THE EVENING HOURS. LARGE HAIL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE STORMS ARE POSSIBLE ACROSS THE AREA AGAIN ON MONDAY. LARGE HAIL WILL BE POSSIBLE. A SMALL THREAT EXISTS FOR AN ISOLATED TORNADO AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS AFTERNOON INTO THE EVENING HOURS ACROSS SOUTH CENTRAL SOUTH DAKOTA. TMT
In the hours before
Local storm report, May 8, 8:18 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
818 PM CDT SUN MAY 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM TORNADO 8 SW PRESHO 43.83N 100.17W
05/08/2011 LYMAN SD TRAINED SPOTTER
0810 PM HAIL 7 S PRESHO 43.81N 100.06W
05/08/2011 M1.00 INCH LYMAN SD TRAINED SPOTTER
&&
EWYLocal storm report, May 8, 8:44 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
844 PM CDT SUN MAY 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL PRESHO 43.91N 100.06W
05/08/2011 E1.00 INCH LYMAN SD TRAINED SPOTTER
&&
EWYLocal storm report, May 8, 8:54 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
854 PM CDT SUN MAY 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 10 S PRESHO 43.76N 100.06W
05/08/2011 M1.50 INCH LYMAN SD TRAINED SPOTTER
&&
EWYLocal storm report, May 8, 9:09 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
909 PM CDT SUN MAY 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM HAIL 8 S PRESHO 43.79N 100.06W
05/08/2011 M1.75 INCH LYMAN SD TRAINED SPOTTER
&&
EWYThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 8:08 PM CDT | Tornado Warning | ABR | Lyman | 14 min |
| May 8, 8:43 PM CDT | Severe Thunderstorm Warning | ABR | Lyman | 47 min |
| May 8, 9:00 PM CDT | Tornado Warning | ABR | Lyman | 35 min |
| May 8, 11:53 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Day | 37 min |
| May 9, 12:26 AM CDT | Severe Thunderstorm Warning | ABR | Day, Grant, Roberts | 36 min |
| May 9, 3:05 AM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand | 25 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.